# SDR QXEA9800831

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126267
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THRESHOLD EXIT SIGN BROKEN AT THE RIGHT UNDERWING EXIT DOOR.  INSTALLED NEW SIGN AT THE RIGHT UNDERWING EXIT, OPERATIONAL CHECKS GOOD.
